# SDR C77A20130915012

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003630
- Condition: Inoperative
- Location: Zone 200
- Part time: 10,852 hours, 6,241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 EA EMERGENCY LIGHTS INOPERATIVE IN FWD SERVICE DOOR AND COCKPIT AREA.  R & R FWD LT ELPU IAW AMM 33-50-01.  OPS CHECK GOOD ON WO 747498-216, PN 3400-22-10, SN 003630.
